# SDR FDEA201405151046

- Difficulty date: May 15, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BHC1518338A
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM UPPER TEE CORRODED AT BS 1661.  REMOVED CORROSION IAW 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIGURE 101, NOTE B PAGE 103.   R & R FLOORBEAM TEE IAM SRM 51-40-02 & DWG 146N0501.    MAJOR REPAIR.
